# SDR HALA2023062600133

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 50,939 hours, 8,052 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 38004546
- Part serial: P1722
- Condition: Faulty
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SUBMISSION: UPDATED RESOLUTION AND CORRECTION ON AIRCRAFT REGISTRY NUMBER, AIRCRAFT S/N, TOTAL HOURS, CYCLES, AND FLIGHT NUMBER. ETOPS - APU AUTO SHUTDOWN AT THE GATE WHILE DEPLANING. FAULTED APU GENERATOR. REMOVED APU GENERATOR PER AMM 24-23-01 FOUND METAL SHAVING IN OIL PORTS GENERATOR SHAT SHEVERS. REPLACED APU GENERATOR PER AMM 24-23-51 AND TSM 49-62-00-810-815-A CHECKED APU MANUAL DRIVER DRAG OK PER TSM 49-62-00-810-837. APU AUTO SHUTDOWN FAULTING FCU (59KF19) / STARTER MOTOR / FUEL PRESS. NEED TO INSTALL APU INTAKE PLENUM. INSTALLED APU INTAKE PLENUM. FAULT CONDITION THE SAME. REMOVED APU GENERATOR FROM APU S/N P-1722 & INSTALLED ON APU S/N P-814 IN SERVICEABLE CONDITION PER AMM 24-23-51OPS. RAN APU, OPS & LEAK CHECK GOOD, OK FOR SVC. ETOPS VERIFICATION FLIGHT SATISFACTORY.
